# SDR CA990202011

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 72877
- Condition: Worn
- Location: Lt & Rt Engine
- Part time: 824 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, METAL WAS DETECTED IN BOTH ENGINE OIL FILTERS.  THE METAL WAS SENT TO LYCOMING FOR ANALYSIS.  IT WAS DETERMINED THE METAL CAME FROM THE HYDRAULIC LIFTER HOUSING.  THE TWO ENGINES WERE TAKEN OUT OF SERVICE AND SENT FOR REPAIR.
